# SDR USAA2013082800031

- Difficulty date: August 18, 2013
- Submitted: August 29, 2013
- Operation: Air carrier
- Aircraft: N667AW
- Make and model: Airbus A320-232
- Aircraft serial: 1710
- Aircraft time: 42,719 hours, 15,468 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53471124201
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SY6 CHECK - CORROSION ON SHEAR PLATE BETWEEN FRAMES 68 TO 70, S23R.  REPLACED SHEAR PLATE IAW SRM 51-72-11 & TYPICAL REPAIR TR 320-25-28-10-00-11H.
